MathSciNet Relay Station
MathSciNet bibliographic data
MR2271107 65M99 (74F05 74H15)
Sweilam, N. H.; Khader, M. M. Variational iteration method for one dimensional nonlinear thermoelasticity. Chaos Solitons Fractals 32 (2007), no. 1, 145–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement